# SDR DALA2020041202238

- Difficulty date: April 8, 2020
- Submitted: April 12, 2020
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 60,816 hours, 5,335 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drain Line
- Condition: Leaking
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 7101 - DIV - TO DTW DUE TO LEFT ENGINE OIL QUANTITY DROPPING WITH SLIGHT RISE IN OIL TEMPERATURE. CORRECTIVE ACTION: DTW MAINTENANCE ISOLATED GEARBOX DRAINS AND PERFORMED TEST 6 PART POWER RUN PER AMM 71-00-00 . FOUND OIL LEAKING FROM IDG DRAIN PAD, NO OTHER LEAKS NOTED. IDG DRAIN LINE WAS CAPPED AND PLUGGED PER B777 AMM 71-71-00, FORWARDED TO 25 CYCLE MONITOR. AIRCRAFT RTS. LP 7029613
